# SDR DL76L980298

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Miswired
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP INDICATOR JUMPS FROM 0 TO 1/2 AND L/E SLAT ASYM CAUSING MSG ALONG WITH LEADING EDGE LIGHT.  THIS HAPPENED SEVERAL TIMES ON DESCENT.  L/E SLATS WERE VISUALLY CHECKED FLAPS WOULD NOT EXTEND NORMALLY OR VIA PRM PROC FOR ALT FLAP EXT.  NO FLAP LANDING DONE AT ATL.  REWIRED NR 12 O/B SENSOR (S294) AND NR 11 O/B SENSOR (S295) FROM SENSORS TO WING ROOT (D4628).  SYSTEM OPS CHECKS GOOD.
